# SDR AALA201710069017

- Difficulty date: October 4, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 68,691 hours, 8,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Bs 1040 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BS 1040 LEFT BULKHEAD,  IS INOPERATIVE.   REMOVED AND REPLACED THE LIGHT ASSEMBLY.
